# SDR R61A20100524

- Difficulty date: November 6, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N173HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000206
- Aircraft time: 5,347 hours, 3,888 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ABNORMAL SMELL IN THE COCKPIT AND SMOKE IN THE CABIN WHILE ON FINAL INTO SLC.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT, OCM TROUBLESHOT PER EMB AMM AND DETERMINED PACK NR 2 WAS AT FAULT, AND PLACED PACK NR 2 ON MEL 21-51-00-1.
